# SDR AALA20150505007

- Difficulty date: May 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 46,283 hours, 7,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 325 IS CORRODED BETWEEN LBL 21 & LBL 25.  REPAIRED BEAM IAW SRM 53-00-51, SRM 51-10-02, SRM 51-20-01 & DWG 141T5178 SHEET 16.
